RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 41, Issue 5  


A method for finding the densest lattice $k$-fold packing of disks
Á. H. Temesvári, J. Horváth, N. N. Yakovlev
625
Convergence of iterative methods for unbounded operator equations
D. S. Dzhumabaev
637
Best linear methods for approximation of classes of periodic functions of several variables
Đinh Dung
646
Differential properties of the operator of best approximation of continuous functions by rational fractions
A. V. Kolushov
654
Nonquasiregularity of certain quasidifferential operators
K. A. Mirzoev
673
The modulus of continuity in $L_p$
V. I. Ivanov
682
Fundamental solution of the heat equation on an arbitrary Riemannian manifold
A. A. Grigor'yan
687
An approximate solution of a complete linear singular integral equation with the Hilbert kernel
A. A. Babaev, B. I. Musaev
693
A priori estimates of the derivatives of solutions of the Bellman equations
G. V. Nosovskii
710
Existence of a strategy with piecewise-constant realizations
A. A. Azamov
718
Rationality conditions for three-dimensional varieties with sheaf of Del Pezzo surfaces of degree 4
V. A. Alexeev
724
Isothermal hypersurfaces and three-dimensional Dupin–Mannheim hypercyclides
M. È. Väljas, Ü. G. Lumiste
731
Realization of homology classes of $PL$-manifolds with singularities
Yu. B. Rudyak
741
N. N. Luzin's problems on the existence of $CA$-sets without perfect subsets
V. G. Kanovei
750
Symmetry properties of higher spectral densities of stationary random processes
V. G. Alekseev
758
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019